# SDR SIMA200311314

- Difficulty date: April 18, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE GALLEY CENTER HAT BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGED AREA OF THE HAT BEAM, CLEANED AND TRETED THE AREA.  FABRICATED A REPAIR DOUBLER AND ATTACHED.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142 REV 21, CHAPTERS 53-21-10 FIGURE 204.  (M)
